# SDR HEEA0013869

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Audio Control
- Part number: ACS775SL
- Condition: Noisy
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICS HAD LOUD STATIC WHEN ON.
